American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information
View Article: PDF

[2] P. N. Ánh and M. Siddoway. Divisibility theory of semi-hereditary rings. Proc. Amer. Math. Soc. 138 (2010) 4231-4242. MR 2680049.
Abstract, references, and article information
View Article: PDF

[3] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information
View Article: PDF

[4] Luigi Salce. On finitely injective modules and locally pure-injective modules over Prüfer domains. Proc. Amer. Math. Soc. 135 (2007) 3485-3493. MR 2336561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sarah Glaz. The weak dimensions of Gaussian rings. Proc. Amer. Math. Soc. 133 (2005) 2507-2513. MR 2146192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. D. Anderson and Muhammad Zafrullah. A property of weakly Krull domains. Proc. Amer. Math. Soc. 131 (2003) 3689-3692. MR 1998175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert Gilmer. Some finiteness conditions on the set of overrings of an integral domain. Proc. Amer. Math. Soc. 131 (2003) 2337-2346. MR 1974630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava. $KD_\infty$ is a CS-algebra. Proc. Amer. Math. Soc. 128 (2000) 397-400. MR 1636958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] K. Alan Loper. A classification of all $D$ such that $Int(D)$ is a Prüfer domain. Proc. Amer. Math. Soc. 126 (1998) 657-660. MR 1459137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Francesc Planas-Vilanova. Rings of weak dimension one and syzygetic ideals. Proc. Amer. Math. Soc. 124 (1996) 3015-3017. MR 1328371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] D. D. Anderson. Noetherian domains with many more elements than height-one primes . Proc. Amer. Math. Soc. 123 (1995) 2971-2974. MR 1264799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] John T. Condo. LCM-stability of power series extensions characterizes Dedekind domains . Proc. Amer. Math. Soc. 123 (1995) 2333-2341. MR 1277104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] D. D. Anderson, David F. Anderson, Scott T. Chapman and William W. Smith. Rational elasticity of factorizations in Krull domains . Proc. Amer. Math. Soc. 117 (1993) 37-43. MR 1106176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Chin-Pi Lu. Modules and rings satisfying (accr) . Proc. Amer. Math. Soc. 117 (1993) 5-10. MR 1104398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Fabien Decruyenaere and Eric Jespers. Dedekind domains and graded rings . Proc. Amer. Math. Soc. 110 (1990) 21-26. MR 1027092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] David E. Dobbs, Evan G. Houston, Thomas G. Lucas and Muhammad Zafrullah. $t$-linked overrings as intersections of localizations . Proc. Amer. Math. Soc. 109 (1990) 637-646. MR 1017000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yves Lequain. A local characterization of Noetherian and Dedekind rings . Proc. Amer. Math. Soc. 94 (1985) 369-370. MR 787874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. T. Arnold. The catenarian property of power series rings over a Pr\"ufer domain . Proc. Amer. Math. Soc. 94 (1985) 577-580. MR 792263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Richard C. Wagner. On inner product spaces over Dedekind domains of characteristic two . Proc. Amer. Math. Soc. 93 (1985) 1-9. MR 766516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] D. Costa, L. Gallardo and J. Querré. On the distribution of prime elements in polynomial Krull domains . Proc. Amer. Math. Soc. 87 (1983) 41-43. MR 677227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jiří Močkoř. The completion of Pr\"ufer domains . Proc. Amer. Math. Soc. 67 (1977) 1-10. MR 0453727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Douglas L. Costa and Jon L. Johnson. Inert extensions of Krull domains . Proc. Amer. Math. Soc. 59 (1976) 189-194. MR 0412173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Michael Rosen. Elliptic curves and Dedekind domains . Proc. Amer. Math. Soc. 57 (1976) 197-201. MR 0417190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] James H. Hays. Reductions of ideals in Pr\"ufer domains . Proc. Amer. Math. Soc. 52 (1975) 81-84. MR 0376655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] D. B. Coleman and Joel Cunningham. Nondegenerate higher degree forms over Dedekind domains . Proc. Amer. Math. Soc. 52 (1975) 65-68. MR 0392822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2